Alert archive / Arizona / Flash Flood Warnings in 2014

Flash Flood Warning 16, NWS Phoenix, AZ

July 31, 2014La Paz County, Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Jul 31, 2014, 10:58 PM MST for La Paz County, Maricopa County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2014, 10:58 PM MST (05:58 UTC)
Expired
Aug 1, 2014, 1:45 AM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

Counties La Paz County, AZ, Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 158 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 6.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2014-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2014-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
3061 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

509 
WGUS55 KPSR 010558
FFWPSR
AZC012-013-010845-
/O.NEW.KPSR.FF.W.0016.140801T0558Z-140801T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1058 PM MST THU JUL 31 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  EXTREME EAST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA...

* UNTIL 145 AM MST

* AT 1044 PM MST...THUNDERSTORMS WERE PRODUCING VERY HEAVY RAINFALL 
OVER NORTHWESTERN MARICOPA AND EXTREME EAST CENTRAL LA PAZ COUNTIES. 
DOPPLER RADAR ESTIMATES 0NE INCH OF RAIN HAS FALLEN IN PORTIONS OF 
THE WARNED AREA SINCE 10 PM THIS EVENING.

* AREAS IMPACTED INCLUDE TIGER AND CENTENNIAL WASHES. THE STORMS     
  PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER MAINLY RURAL   
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3386 11337 3391 11326 3369 11306 3358 11328
      3361 11337

$$

MCLANE
1 follow-up statement
599 
WGUS75 KPSR 010659
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1159 PM MST THU JUL 31 2014

AZC012-013-010707-
/O.CAN.KPSR.FF.W.0016.000000T0000Z-140801T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-MARICOPA AZ-
1159 PM MST THU JUL 31 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
MARICOPA AND EXTREME EAST CENTRAL LA PAZ COUNTIES...

HEAVY RAIN HAS ENDED AND NO ADDITIONAL FLOOD THREAT IS EXPECTED. THE 
FLASH FLOOD WARNING FOR NORTHWESTERN MARICOPA COUNTY AND EXTREME 
EAST CENTRAL LA PAZ COUNTY IS THEREFORE CANCELLED.

LAT...LON 3386 11337 3391 11326 3369 11306 3358 11328
      3361 11337

$$

MCLANE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 9:39 PM MST, 1 hour 19 minutes earlier.

Area forecast discussion, Jul 31, 9:39 PM MST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
939 PM MST THU JUL 31 2014

.SYNOPSIS...
ISOLATED THUNDERSTORMS WILL LINGER ACROSS THE LOWER DESERTS THIS
EVENING AND THEN EXPECT INCREASING THUNDERSTORM CHANCES...EXPANDING
FROM THE EAST TO THE WEST FRIDAY ON INTO SUNDAY ACROSS THE REGION.
THE INCREASING MOISTURE WILL RESULT IN COOLER TEMPERATURES. BY
SUNDAY HIGHS IN THE CENTRAL DESERTS WILL LIKELY LOWER INTO THE 90S.
NEXT WEEK...A DOWNTREND IN THUNDERSTORM CHANCES AND STEADILY WARMING
HIGH TEMPERATURES IS ANTICIPATED AS DRIER AIR FILTERS IN FROM THE
WEST.

&&

.DISCUSSION...
WHAT BEGAN AS A QUIET EVENING QUICKLY BECAME MUCH MORE ACTIVE. EARLY
IN THE EVENING ISOLATED...BUT STRONG STORMS DEVELOPED OVER LA PAZ
COUNT. THESE WERE SLOW MOVING AND PRODUCED HEAVY
RAINFALL...EVENTUALLY RESULTING IN A FLASH FLOOD WARNING BEING
ISSUED. CONVECTION IN SOUTHEAST ARIZONA NEVER REALLY GOT
GOING...PROBABLY HINDERED BY THE CLOUDINESS OVER THE AREA EARLY IN
THE DAY. A FEW ISOLATED STORMS TRIED TO MAKE THEIR WAY INTO SOUTHERN
MARICOPA COUNTY BUT THE ENVIRONMENT WAS NOT CONDUCIVE FOR SUSTAINING
THEM AND THEY WERE SHORT LIVED. STORMS HOWEVER THAT HAD DEVELOPED TO
OUR NORTH OVER THE RIM BEGAN STEADILY CREEPING TO THE SOUTHWEST IN
THE EARLY EVENING. THESE STORMS BARELY MADE IT TO THE NORTHERN CWA
BORDER...BUT THEY DID PRODUCE A COUPLE OF OUTFLOW BOUNDARIES WHICH
GENERATED SOME FAIRLY STRONG NORTHWEST TO NORTHEAST SURFACE WINDS.

ABOUT 8 PM THE WESTERN EDGE OF THE BOUNDARY EVENTUALLY DID TRIGGER
SOME INTENSE STORMS IN NORTH CENTRAL MARICOPA COUNTY. THESE APPEAR
TO HAVE DEVELOPED IN AN AREA OF UPPER LEVEL DIFFLUENCE. EXPECT
ADDITIONAL DEVELOPMENT IN THIS AREA THROUGH EARLY MORNING. NONE OF
THE MESOSCALE MODELS HAVE HANDLED THE LOCATION AND TIME OF THE
CONVECTION VERY WELL TONIGHT...THOUGH THEY DO INDICATE THAT THERE
WILL BE SOME ACTIVITY IN THE AREA THROUGH EARLY MORNING. AS
SUCH...HAVE ADJUSTED OUR POPS TO KEEP CHANCE OF THUNDERSTORMS IN THE
FORECAST REMAINDER OF FIRST AND SECOND PERIODS.

&&

.PREV DISCUSSION...
ISSUED AT 155 PM MST THU JUL 31 2014

TONIGHT...
UPPER HIGH REMAINS CENTERED TO OUR SOUTH NEAR THE MEXICAN BORDER
THIS EVENING...ALLOWING FOR A SOMEWHAT DRIER SWLY TO WLY FLOW ALOFT
TO AFFECT SRN/CENTRAL ARIZONA. AT 2 PM IR IMAGERY SHOWED
CONSIDERABLE MAINLY HIGH CLOUDS ACROSS THE LOWER DESERT OF SERN CA
AND ARIZONA...A RESULT OF A DECAYED CONVECTIVE COMPLEX THAT FORMED
OVER NWRN MEXICO LAST NIGHT. THE CLOUDS ALONG WITH SLIGHTLY
INCREASED HUMIDITY LEVELS ALLOWED TEMPERATURES TO FALL OFF SLIGHTLY
COMPARED TO YESTERDAY AND THEY DROPPED BELOW EXCESSIVE HEAT WARNING
THRESHOLDS. AS A RESULT THE HEAT WARNING WAS CANCELLED EARLIER THIS
AFTERNOON FOR SOUTHEAST CALIFORNIA. SURFACE DEWPOINTS OVER THE LOWER
DESERTS WERE RUNNING IN THE LOW TO MID 50S EARLY THIS AFTERNOON AND
PWAT VALUES WERE AROUND 1.4 INCHES. WITH WEAK WIND FIELDS ALOFT...
UNFAVORABLE WESTERLY STEERING FLOW AND LIMITED LOW LEVEL MOISTURE...
CHANCES FOR STORMS TONIGHT OVER THE LOWER AZ DESERT ARE MEAGER.
EXPECT A LOW GRADE MONSOON EVENING WITH POPS RUNNING AROUND 10-15
PERCENT UNDER PARTLY CLOUDY SKIES.

FRIDAY THROUGH SUNDAY...
MODEL REMAIN VERY CONSISTENT IN CALLING FOR A MARKED INCREASE IN
MOISTURE DURING THE PERIOD...WITH THE FLOW BECOMING MORE CLASSICALLY
MONSOONAL. STEERING FLOW CHANGES FROM WEAK WEST TO STRONGER OUT OF
THE SOUTHEAST AND SOUTH...AND MOISTURE SPREADS WESTWARD ACROSS THE
LOWER DESERTS WITH PWAT VALUES CLIMBING TO NEARLY 2 INCHES IN SOME
LOCATIONS BY SATURDAY AFTERNOON. OF COURSE...THERE ARE MODEL
DIFFERENCES REGARDING THE DISTURBANCES IN THE UPPER FLOW BUT MOST OF
THE GUIDANCES SUGGEST THAT AN INVERTED TROF WILL ROTATE AROUND THE
HIGH AND INTO WESTERN AZ BY SATURDAY...AND FLOW ALOFT WILL BECOME
STRONGER AND MORE DIFLUENT BY THAT TIME. CAPE/INSTABILITY ALSO
UPRAMPS AND CORRESPONDINGLY WE HAVE A SIGNIFICANTLY INCREASING POP
TREND WITH THE HIGHEST NUMBERS FOR SATURDAY AFTERNOON AND EVENING.
BY THAT TIME EXPECT 30-35 PERCENT OVER MOST OF THE LOWER
DESERTS...WITH VALUES AROUND 60 PERCENT IN THE HIGHER TERRAIN EAST
OF PHOENIX. INCREASING CLOUDS/MOISTURE WILL RESULT IN A SHARP
DOWNTURN IN HIGH TEMPERATURES DURING THE PERIOD WITH WELL BELOW
NORMAL HIGHS FORECAST FOR THE WEEKEND. BY SUNDAY...GIVEN THE
EXPECTED CONVECTION OVERNIGHT ON SAT NIGHT...WE SHOULD SEE HIGHS IN
THE 90S ACROSS MUCH OF THE LOWER DESERTS AND WE LOWERED THE HIGH FOR
PHOENIX TO JUST 97 DEGREES.

MONDAY THROUGH THURSDAY...
THE FIRST HALF OF THE NEXT WORKWEEK CONTINUES TO LOOK LIKE A
DOWNTREND IN STORM ACTIVITY AS THE INVERTED TROUGH DEPARTS AND DRIER
AIR MOVES INTO THE REGION...AT FIRST FROM WESTERLY FLOW THEN
NORTHERLY. ACCORDINGLY...POPS RETREAT EASTWARD AND TEMPS SLOWLY
CLIMB.

&&

.AVIATION...
SOUTH-CENTRAL AND SOUTHWEST ARIZONA AND SOUTHEAST
CALIFORNIA...INCLUDING KPHX...KIWA...KSDL...KIPL...AND KBLH...

THUNDERSTORMS ARE NOT EXPECTED TO IMPACT TERMINALS THROUGH FRIDAY
MORNING...HOWEVER THERE WILL BE ISOLATED STORMS OVERNIGHT ACROSS
PORTIONS OF SOUTH-CENTRAL ARIZONA. PREVAILING WINDS SHOULD REMAIN
OUT OF THE NORTHWEST AT AROUND 10 KNOTS ACROSS SOUTH-CENTRAL AND
SOUTHWEST ARIZONA...THOUGH WINDS COULD BECOME VARIABLE AND GUSTY IF
OUTFLOWS FROM THE STORMS MOVE THROUGH THE AREA. WINDS AT BOTH THE SE
CA TAF SITES WILL REMAIN MOSTLY OUT OF A SOUTHERLY TO SOUTHEASTERLY
DIRECTION THROUGH THE TAF PERIOD.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SATURDAY THROUGH WEDNESDAY...
MOISTURE WILL RETURN TO THE AREA BY THE WEEKEND WITH SHOWERS AND
THUNDERSTORMS EXPECTED. DAY TO DAY TIMING AND PLACEMENT OF STORMS IS
HARD TO PIN DOWN BUT IT LOOKS LIKE A DECENT CHANCE OF A WETTING RAIN
EVEN ACROSS SOME DESERT LOCATIONS. HUMIDITY VALUES WILL STEADILY
INCREASE WITH MINIMUM VALUES BETWEEN 20 AND 30 PERCENT EXPECTED
ACROSS THE DESERTS SATURDAY INTO THE EARLY PART OF NEXT WEEK.
CORRESPONDINGLY...HIGH TEMPERATURES WILL FALL OFF...DROPPING FROM
AROUND SEASONAL NORMALS FRIDAY TO WELL BELOW NORMAL VALUES ON
SUNDAY. SLIGHT WARMING WILL RETURN BY NEXT TUESDAY AS HUMIDITY
VALUES LOWER SOMEWHAT. STRONG WINDS ARE NOT EXPECTED DURING THE FIVE
DAY PERIOD...AND THEY SHOULD TYPICALLY FAVOR SOUTH TO SOUTHWEST
DIRECTIONS DURING THE AFTERNOON AND EVENING HOURS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...CB/AJ
AVIATION...MCLANE
FIRE WEATHER...LEINS

In the hours before

Special weather statement, Jul 31, 8:13 PM MST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
813 PM MST THU JUL 31 2014

AZZ022-023-027-010415-
MARICOPA AZ-
813 PM MST THU JUL 31 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 915 PM MST

AT 807 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WICKENBURG TO
GOODYEAR...AND MOVING SOUTHWEST AT 15 MPH.

LOCALLY DENSE BLOWING DUST IS POSSIBLE ALONG WITH HEAVY
RAINFALL...BOTH RAPIDLY REDUCING VISIBILITIES AND CREATING HAZARDOUS
TRAVEL CONDITIONS. GUSTS OF 45 TO 50 MPH ARE POSSIBLE WITH THE
STRONGER STORMS WITHIN THIS LINE.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BUCKEYE...WHITE
TANK MOUNTAIN PARK...PERRYVILLE...LIBERTY AND PALO VERDE...THE
U.S. HIGHWAY 60 CORRIDOR HEADING INTO WICKENBURG FROM PHOENIX...
PORTIONS OF INTERSTATE 10 FROM GOODYEAR WESTWARD TO BUCKEYE...

SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE LIMBS COULD BE
SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE POSSIBLE. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

LAT...LON 3400 11274 3399 11268 3398 11265 3342 11229
      3329 11267 3391 11312 3401 11284 3401 11274
TIME...MOT...LOC 0311Z 066DEG 13KT 3394 11275 3346 11244

NOLTE
Special weather statement, Jul 31, 9:53 PM MST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
953 PM MST THU JUL 31 2014

AZZ022-023-027-010600-
MARICOPA AZ-
953 PM MST THU JUL 31 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 1100 PM MST

AT 950 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST
OF WICKENBURG TO THE TOWN OF PALO VERDE...AND MOVING SOUTHWEST AT 10
MPH.

WIND GUSTS UP TO 45 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   WINTERSBURG...
   PALO VERDE NUCLEAR GENERATION STATION...
   TONOPAH...
   INTERSTATE 10 CORRIDOR FROM BUCKEYE TOWARDS TONOPAH...

IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING.

IN ADDITION...SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE
LIMBS COULD BE SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE
POSSIBLE. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

LAT...LON 3396 11274 3346 11253 3324 11289 3385 11326
TIME...MOT...LOC 0453Z 044DEG 9KT 3389 11291 3339 11269

NOLTE
Local storm report, Jul 31, 10:03 PM MST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1003 PM MST THU JUL 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND DMG     5 NE BUCKEYE            33.43N 112.54W
07/31/2014                   MARICOPA           AZ   FIRE DEPT/RESCUE

            SEVERAL RV TRAILERS OVERTURNED. MEDIA REPORTS SOME
            INJURIES INVOLVED. TIME ESTIMATED

&&

EVENT NUMBER PSR1400147

KINCAID
Local storm report, Jul 31, 10:14 PM MST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
1014 PM MST THU JUL 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND DMG     4 NNE BUCKEYE           33.43N 112.57W
07/31/2014                   MARICOPA           AZ   FIRE DEPT/RESCUE

            SEVERAL RV TRAILERS OVERTURNED. MEDIA REPORTS SOME
            INJURIES INVOLVED. TIME ESTIMATED

&&

CORRECTED LOCATION

EVENT NUMBER PSR1400147

NOLTE
Special weather statement, Jul 31, 10:37 PM MST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1037 PM MST THU JUL 31 2014

AZZ022-023-027-010630-
MARICOPA AZ-
1037 PM MST THU JUL 31 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 1130 PM MST

AT 1033 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BUCKEYE...MOVING SOUTHEAST AT 5 MPH.

WIND GUSTS UP TO 40 TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   BUCKEYE AND THE TOWN OF PALO VERDE...
   LIBERTY...
   ARLINGTON...

IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. IF
STORMS APPROACH YOUR LOCATION OR YOU HEAR THUNDER...MOVE INSIDE A
STURDY BUILDING OR AN ALL METAL VEHICLE.

LAT...LON 3342 11245 3323 11261 3337 11282 3351 11268
TIME...MOT...LOC 0536Z 309DEG 4KT 3340 11265

NOLTE
Local storm report, Jul 31, 10:42 PM MST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
1042 PM MST THU JUL 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     4 NNE BUCKEYE           33.43N 112.57W
07/31/2014                   MARICOPA           AZ   FIRE DEPT/RESCUE

            UPDATE...AT LEAST 10 RV TRAILERS OVERTURNED AT 1500 S
            APACHE ROAD IN BUCKEYE. MEDIA REPORTS SOME INJURIES
            INVOLVED. UPDATE...TIME OF INCIDENT AND IMPACTS VIA
            BUCKEYE POLICE AND PHX FIRE AROUND 845 PM MST.

&&

CORRECTED EVENT TIME...REMARKS

EVENT NUMBER PSR1400147

NOLTE

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 6:38 PM MSTSpecial Weather StatementPSRLa Paz52 min
Jul 31, 6:55 PM MSTAreal Flood AdvisoryPSRLa Paz110 min
Jul 31, 7:08 PM MSTFlash Flood WarningPSRLa Paz82 min
Jul 31, 7:43 PM MSTSpecial Weather StatementPSR47 min
Jul 31, 8:13 PM MSTSpecial Weather StatementPSRMaricopa62 min
Jul 31, 8:36 PM MSTFlash Flood WarningPSRMaricopa114 min
Jul 31, 8:44 PM MSTSevere Thunderstorm WarningPSRMaricopa61 min
Jul 31, 8:56 PM MSTFlash Flood WarningPSRMaricopa79 min
Jul 31, 9:53 PM MSTSpecial Weather StatementPSRMaricopa67 min
Jul 31, 10:13 PM MSTFlash Flood WarningPSRMaricopa3 hr
Jul 31, 10:37 PM MSTSpecial Weather StatementPSRMaricopa53 min
Jul 31, 11:02 PM MSTAreal Flood AdvisoryPSRPinal118 min
Jul 31, 11:22 PM MSTSpecial Weather StatementPSRPinal38 min
Jul 31, 11:33 PM MSTSpecial Weather StatementPSRMaricopa42 min
Jul 31, 11:44 PM MSTSpecial Weather StatementPSR46 min
Aug 1, 12:00 AM MSTAreal Flood AdvisoryPSRMaricopa2 hr
Aug 1, 12:05 AM MSTAreal Flood AdvisoryPSRGila115 min
Aug 1, 7:36 AM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa114 min
Aug 1, 3:25 PM MSTSpecial Weather StatementPSRGila50 min
Aug 1, 3:31 PM MSTAreal Flood AdvisoryPSRGila119 min
Aug 1, 3:57 PM MSTSpecial Weather StatementPSRGila48 min
Aug 1, 4:07 PM MSTSpecial Weather StatementPSRGila38 min
Aug 1, 4:35 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal55 min
Aug 1, 4:45 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa34 min

Nearby

Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.